# SDR AWXA200500001

- Difficulty date: January 3, 2005
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 57,251 hours, 35,845 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 964411
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION FOUND BROKEN WIRES AT EMERGENCY ESCAPE PATH LIGHT SEAT ROW 12 LT.  MAINTENANCE REPLACED EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 12 LT, OPERATIONAL CHECK WAS GOOD.
